# SDR ASAA2018052520789

- Difficulty date: May 10, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 21,831 hours, 7,088 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524035
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 538, LBL 2 WAS CRACKED ON THE FLOORBEAM ANGLE.   REMOVED AND REPLACED THE FLOORBEAM ANGLE IAW DWG 143A5240, REV,  AND 143A0060, REV.
